# SDR SWAA2023032412557

- Difficulty date: March 4, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 59,993 hours, 39,891 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS 287 LOWER SIDE RT WING 2023-165217<[01] REPLACED ANGLE AND FASTENERS LOCATED ORSS 287 LOWER SIDE RT WING IAW B737-700 SRM 51-40-02 AND DWG 115A3700 SHEET 27 REV - ; SEE INDIVIDUAL SING-OFF BELOW.;[02] CORRECTED STEP 1 REPLACED ANGLE AND FASTENERS LOCATED ORSS 287 LOWER SIDE RT WING IAW B737-700 SRM 51-40-02 AND DWG 115A3700 SHEET 27 REV - ; SEE INDIVIDUAL SIGN-OFF BELOW.;[03] COMPLETED STEP 2
